Hello my Sweet Gems,
Join the Trazodone club........whoooo hooooooo. I use this med for sleep and it has worked like a charm for me. I take it low dose at 100mg at bedtime.
It is a drug you want to ease on to but I have had little to no side effects. Once in awhile I will take 150 mg as I have a range I may use and I have noticed a bit of "hang over effect" the next day.
My physician suggested that I try 125 mg instead if I feel I need a boost............dah how dumb am I. I never thought of cutting a 50mg tab in half.
I hope and pray this is the med for you. You deserve to finally get the relief you need. You know I am here and you know my email is always open.
Love ya Gems,
Post Edited (Darkies Gem) : 4/14/2009 2:42:04 PM (GMT-6)
Right must go get bathed and ready and caffinated.
where would we be without coffee!!!! ah, probably asleep!!
keep well. jamie.
That is a low dose of Trazodone........I take 100 mg for sleep and can take up to 150mg. If you do increase the dose go slow as you can get a Trazodone hangover. I got one once and it is just a foggy feeling. LOL, I feel foggy on a good day .
I am sorry to hear you have the nasty URI. I caught another sore throat and stuffed up head from the munchkins at school.
You will ace your test becuase I know you and you are wise way beyond your years so put that dang cold on hold while you take your exam.
Know I am here for you and that I love you my sweet Gems.